Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What can you take for your heart except aspirin?

If you can't take aspirin for your heart. What can you take?
If you can't take aspirin for your heart. What can you take?
Mon, 8 Aug 2011
Report Abuse
Question is related to
Drug/Medication
  User's Response
's  Response
hello,
Welcome to Health Care Magic,
You have not mentioned the problem you are facing with your heart.I would suggest you to plz refer to your doctor for any medcine you are taking for your heart.Taking medicine by yourself can be dangerous.Plz tell us about your problem so that we can guide you further.
Take care
General & Family Physician Dr. Pragnesh Vachharajani's  Response
hi,thanks for query.Now aspirin is not advised for primary prevention.Depending upon the risk factor that you have you will be advised medicines or other life style changes by your doctor.Please take good healthy diet and do regular exercise.
wishing you good health.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I want to know if it is bad to take aspirin with a heart murmur. My husband who is 46 years old was born with a heart murmur and he started taking aspirin about a year ago for blood clots/vericous veins in his legs to make them shrink per advice from a doctor at our local low-cost healthcare center. The doctor who examined him said that if we had health insurance that he could do a lazer procedure on his legs but we don t so the doctor recommended to him take a regular aspirin everyday to make the blood clots shrink. However, this has not worked and for the last two weeks his heart has been beating much faster then normal. Before he started taking aspirin he did not have this problem. Please give me an answer to what we should do and if my thinking is right that the aspirin has done more harm then good.

doctor1 MD

age 75, 9 years after bypass, 8.75 years after stents. Regular exercise 1.5 hrs. 3 times a week on machines and treadmill. All otherwise healthy. Taking Clopedagrel and full asprin. Should I keep taking both? No side effects except that if I cut myself it takes longer to stop bleeding and heal.

doctor1 MD

My neurologist told me to take 1/2 of a 325mg UNCOATED aspirin every day since I had a Stroke 12 years ago. the reason for the uncoated vs coated aspirin is that there have been studies that show uncoated aspirin protects against stroke 40% better than coated aspirin. I can t seem to find anyone that still makes the uncoated aspirin. Do you have any ideas where I can still get it? Any suggestions what I should do if it is unavailable? Thank you for your help email: YYYY@YYYY

Recent questions on  Aspirin

doctor1 MD

Hi, I ask myself if my muscle pains chronic are coming from CRESTOR and if so, what replacement can be suggest to remedy to that fact? I am diabete type2(janumet 1000mg and gliperimide (half little pill) and have some high pressure(olmetec 40mg) and so, I m takingevery day a 81 mg ASPIRIN Thanks a lot for the answer.

doctor1 MD

Hi, I am a 51 year old man, I had a dissected carotid artery on 12/8/2010, a stent was placed in my carotid. Follow up shows that the blood flow is very good. During the episode at the time I had confusion, saw lights in left eye (dissection was on left side) and some headaches, not severe. I have had 2 follow up MRI s and MRA s which show improvement. I was put on keppra as a precaution and have recently been weaned off of it. My question is approximately 4 weeks ago I began having a sort of numbing sensation (warm or cool) on the right side of my face about an inch wide from about my temple across my cheek bone to about my nose, could this be related, and if so how? This sensation is not constant but frequent. I am otherwise in good health, take aspirin and 40mg simivastin a day, 6 1 and 175 lbs.

doctor1 MD

I am a steroid dependant ( Taking HISONE) due to adrenal insufficiency. For the last six months I am on ATT. The Dr. says my TB treatment is a prolonged one and it may go for one and half years. During treatment ( third month) I had liver problems. After taking medication I am OK. Now blood is coming whenever I pass stools. Is this due to TB medication side effects. As and when I have this problem I have asked to take Tab SITCOM FOR 14 days. For the past one months I am having severe legal pain ( Both Bottom foot and calf muscle) Pain in the calf muscle is persisting even when I am resting. I shall be grateful if you could Kindly mail your answers to YYYY@YYYY . I am 54 year old weighing 53. 8 KG and height 5 feet 2 inches.

doctor1 MD

Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.

Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.

Is this because of the herbresser that I take 3 times a day?

Other drug that I take;

- Aspirin 1 x 100 mg

- Plavix 1 x 75 mg

- Lipitor 1 x 10 mg.

Appreciate your inputs on my above complaints. Thank you very much

doctor1 MD

I have strep throat . I started amoxicillin yesterday, but it seems the swelling in my throat is worse. Is this to be expected? How soon should the medication kick in?

doctor1 MD

I have had a pain under my right shoulder blade for about 8 hours. I've taken aspirin and put heat on it no relief

doctor1 MD

6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...